# SDR UALA2010022400678

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 30,058 hours, 12,146 cycles
- Engine: Iae V2522A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD PLATE HAS A DENT APPROX 1-8 INCH LONG BY 1-8 INCH IN DEPTH.  DENT IS APPROX 28.5 INCH FROM LEADING EDGE OF DOOR CUTOUT.  DAMAGE IS A PREVIOUS REPAIR THAT WAS ADDRESSED ON 27APR 09. REF SEQ 6282008.
